On approximate solutions of a certain hyperbolic partial differential equation

Authors

  • B. G. Pachpatte 57 Shri Niketan Colony, Near Abhinay Talkies, Aurangabad 431 001 (Maharashtra) India.

DOI:

https://doi.org/10.5556/j.tkjm.42.2011.869

Keywords:

Approximate solutions, hyperbolic partial differential equation, integral inequality, explicit estimate, discrete analogues.

Abstract

In this paper we study approximatesolutions of a certain hyperbolic partial differential equation withthe given initial boundary conditions. A variant of a certainfundamental integral inequality with explicit estimate is used toestablish the results. The discrete analogues of the main resultsare also given.

References

A. Alexiewicz and W. Orlicz, Some remarks on the existence and uniqueness of solutions of the hyperbolic equation $ frac{{partial

^2 z}}{{partial xpartial y}} = fleft( {x,y,z,frac{{partial

z}}{{partial x}},frac{{partial z}}{{partial y}}} right), $ Studia Math., 15(1956), 201--215.

L. Byszewski, Existence and uniqueness of solutions of nonlocal problems for hyperbolic equation $ u_{xt} = Fleft( {x,t,u,u_x }

right), $ J. Appl. Math. Stochastic Analysis, 3 (1990), 163--168.

J. Kisynski and A. Pelczar, Comparison of solutions and successive approximations in the theory of equation $ frac{{partial ^2

z}}{{partial xpartial y}} = fleft( {x,y,z,frac{{partial

z}}{{partial x}},frac{{partial z}}{{partial y}}} right), $ Dissertations Mathematicae, 76(1970), 1--77.

B. G. Pachpatte, Inequalities for Finite Difference Equations, Marcel Dekker Inc., New York, 2002.

B. G. Pachpatte, Integral and Finite Difference Inequalities and Applications, textit{North-Holland Mathematics Studies}, Vol. 205, Elsevier Science B.V., Amsterdam, 2006

B. G. Pachpatte, On a certain finite difference equation in two independent variables, textit{Bul. Inst. Polit. Iac{s}i Univ. Tech. "Gh.Asachi", Ser. Mat. Meca. Teor. Fiz.}, LIII(LVII)(2007), 35--44.

B. G. Pachpatte, On neutral type hyperbolic integrodifferential equation, textit{Fasc. Math. Nr.}, textbf{40}(2008), 57--69.

B.G. Pachpatte, On a certain hyperbolic partial differential equation, textit{Tamusi Oxford Jour. Math. Sci.}, textbf{25}(2009), 39--54.

B. G. Pachpatte, Error evaluation of approximate solutions for sum-difference equations in two variables, Elect. Jour. Diff. Eqs., 2009(2009), 1--8.

W. Walter, Differential and Integral inequalities, Springer-Verlag, Berlin, New York, 1970.

Downloads

Published

2011-03-01

How to Cite

Pachpatte, B. G. (2011). On approximate solutions of a certain hyperbolic partial differential equation. Tamkang Journal of Mathematics, 42(1), 95-104. https://doi.org/10.5556/j.tkjm.42.2011.869

Issue

Section

Papers